A recursive construction of asymmetric 1-factorisations.

B.A. Anderson; M.M. Barge; D. Morse

Aequationes mathematicae (1977)

  • Volume: 15, page 201-212
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Anderson, B.A., Barge, M.M., and Morse, D.. "A recursive construction of asymmetric 1-factorisations.." Aequationes mathematicae 15 (1977): 201-212. <http://eudml.org/doc/136651>.

author = {Anderson, B.A., Barge, M.M., Morse, D.},
journal = {Aequationes mathematicae},
pages = {201-212},
title = {A recursive construction of asymmetric 1-factorisations.},
url = {http://eudml.org/doc/136651},
volume = {15},
year = {1977},

AU - Anderson, B.A.
AU - Barge, M.M.
AU - Morse, D.
TI - A recursive construction of asymmetric 1-factorisations.
JO - Aequationes mathematicae
PY - 1977
VL - 15
SP - 201
EP - 212
UR - http://eudml.org/doc/136651
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.